# SDR CA090911005

- Difficulty date: September 11, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,792 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206010470101
- Condition: Unserviceable
- Location: Collective
- Part time: 4,385 hours
- Component: Collective, Bell
- Component part number: 206010467
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION THE COLLECTIVE LEVER SPHERICAL BEAING, P/N 206-010-470-101, WAS FOUND TO HAVE ROTATED IN THE COLLECTIVE LEVER. THE ORIGINAL BHT WHITNESS MARKS WERE FOUND MISALIGNED DUE TO THE ROTATION.  THE ROLL STAKING FAILED, ALLOWING THE SPHERICAL BEARING TO ROTATE.  COLLECTIVE LEVER WILL BE ROUTED TO THE COMPONENT OVERHAUL SHOP FOR INSPECTION, EVALUATION AND REPLACEMENT OF THE SPECRICAL BEARING. (TC# 20090911005)
